# SDR CA010622025

- Difficulty date: June 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 12,138 hours
- Engine: Cont TSIO520E
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Attach Fitting
- Part number: 504100036
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE LOWER SCISSOR ATTACH LUG WAS FOUND CRACKED. THE CRACK WAS FOUNDONLY AROUND THE SMALLER LUG. THE RT LANDING GEAR AXLE ASSE MBLY WAS REPLACED.
